Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
it sounds like she is suffering from a combination of steroid psychosis and possibly too much alcohol.
some patients can develop psychosis or changes in behavior and mental status changes from steroids like prednisolone.
she needs to avoid alcohol for now and talk to her doctor about these behavioral changes.
she most likely needs to taper down off of the steroids
she might need a course of antibiotics to help her sinusitis sinus infection to get better.
are her sinusitis symptoms better?
did you see my response above?
do you have any other questions?
yes She said her breathings better and more clear headed. She has had sinusitis for over 3 months
she should avoid alcohol for now and talk to her doctor about tapering down off of the prednisolone.
she should get better.
her doctors should note this effect on her from steroids.
if done for now, please leave positive feedback below.
we only get credit for helping clients after positive feedback.
is my website if you need to reach me again.
thanks for using JustAnswer.com